Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 14,     Number 3,     Fall 2006

 

NECESSARY CONDITIONS FOR OPTIMAL
CONTROL SYSTEMS GOVERNED BY
SEMI-LINEAR ELLIPTIC EQUATIONS
HANG GAO AND MICHAEL Y. LI

Abstract. We study an optimal control problem for systems governed by a class of elliptic equations that may possess multiple solutions. Necessary conditions for optimal control of the elliptic problem are obtained by constructing a suitable sequence of approximating parabolic control problems.

Download PDF Files
 
(Subscribers Only)

© 2006, Canadian Applied Mathematics Quarterly (CAMQ)